# SDR REXA97114

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Yaw Trim
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YAW TRIM INDICATOR UNCONTROLLABLE.  DEFERRED.  (X)
